Loperamide addiction withdrawal journey need support - Part 2

By gbread · Mar 23, 2015 · ·
  1. Thank you Kitts. I do really appreciate the encouragement. The ER doctor knew only a little about it, but knew it was like an opiate. I went to my regular doctor and she had never heard of it! She referred me to an addiction center, which I went. They hadn't heard of it and the nurse researched and found MadMargaret's blog and printed it out. It was the same blog that helped me so very much.

    Last night was rough. I slept 6 hours. I tossed with sweats and very very slight stomach rumbling.
    I will take 3 this morning and 3 tonight. I don't think the doctors realized how painful it is to taper doses so quickly. It can be horrible if I jump too fast and Ive got my 99 yr old grandma and parents to watch after. I have to function somewhat. I am going to a meeting today and try to be of service to others. It's the only thing that helps.

    gbread added 5 Minutes and 3 Seconds later...

    One more thing, I need to be honest. I have cried so much, thinking how terrible I am for doing this to myself. I Just feel so down on myself that something must be terribly wrong with me to have me get myself into such an awful situation. Does anyone out there understand this terrible pain?! How am I going to get my life together? Do I have a purpose? Maybe I'm just feeling sorry for myself and that is not good either. Just wanted to babble on...thanks for listening.

Comments

  1. Kitts
    I think the way you are feeling is all part of the withdrawal, gbread. You'll find just about everyone going through opiate withdrawal will feel that sadness. The things you are doing will help you get through the days. Just make sure you're eating and drinking properly too. If you are a carer it can sometimes come bottom of the list.

    Try not to worry too much into the future. I'm not a good person to talk about this because I'm a bit of a mess haha, but the more you can go day-by-day the better.

    Keep writing here on your journal, keep on with your recovery plan, keep up with the meetings. It will become clear. Pop into the Recovery Cafe any time you want a chat.
  2. KingLope
    Hey I've been in your position before, it really is a rough time no doubt. I didn't get the opportunity to taper and underwent cold turkey detox jumping off a 600mg a day habit so I can definitely say I feel your pain. Those thoughts you're feeling are completely normal, I was always so anxious and worried that I'd screwed myself up for good, shit just didn't feel right. During this stage you will be VERY emotional, I used to cry reading books in jail, anything that would remind me about my life or how I screwed it up would instantly bring me to tears, this would sometimes even be followed by an intense motivational and uplifting feeling. Basically every emotion conceivable would be increased ten fold!

    Trust me when I say if I'm able to get better after a year of mega dosing loperamide, the most I ever took was 380 pills a day, then you will get better too. We all feel helpless during the initial stage, nothing seems right, life sucks, you don't know what you want to do because nothing seems enjoyable, it's all mind games. It seems like the only escape is sleep, and that's hardly possible. You literally have to rebuild your life, a whole new routine from breakfast to bedtime and your mind and body will acclimate to that in time, but it does get better you can bet your life on that :)
To make a comment simply sign up and become a member!